Integrability and L 1 -convergence of modified sine sums.

Kaur, Kulwinder; Bhatia, S.S.; Ram, Babu

Georgian Mathematical Journal (2004)

  • Volume: 11, Issue: 1, page 99-104
  • ISSN: 1072-947X

How to cite


Kaur, Kulwinder, Bhatia, S.S., and Ram, Babu. "Integrability and -convergence of modified sine sums.." Georgian Mathematical Journal 11.1 (2004): 99-104. <>.

author = {Kaur, Kulwinder, Bhatia, S.S., Ram, Babu},
journal = {Georgian Mathematical Journal},
keywords = {Young-Kolmogorov theorem; -convergence; modified sine sums; conjugate Fejér kernel; -convergence},
language = {eng},
number = {1},
pages = {99-104},
publisher = {Walter de Gruyter},
title = {Integrability and -convergence of modified sine sums.},
url = {},
volume = {11},
year = {2004},

AU - Kaur, Kulwinder
AU - Bhatia, S.S.
AU - Ram, Babu
TI - Integrability and -convergence of modified sine sums.
JO - Georgian Mathematical Journal
PY - 2004
PB - Walter de Gruyter
VL - 11
IS - 1
SP - 99
EP - 104
LA - eng
KW - Young-Kolmogorov theorem; -convergence; modified sine sums; conjugate Fejér kernel; -convergence
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.